# SDR 2024FA0000250

- Difficulty date: February 5, 2024
- Submitted: March 22, 2024
- Operation: General aviation
- Aircraft: SIAEC
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 49,628 hours, 7,769 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: F5347821520700
- Condition: Corroded
- Location: Frms 74-77
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK AFT CABIN RIGHT SIDE Y1447.8 BETWEEN FR74-FR77 FOUND LONGITUDINAL BEAM CORRODED.
